| Model Number |
560BCS1 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic received additional information that the customer ordered replacement batteries through customer support and will do repair in-house.No further action is required.It was reported that service records show that the last battery (lot # 10365901) was installed in (b)(6) 2020.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to use of a bio-console 560 controller instrument, it was reported that when the system is unplugged from wall power, it immediately powers off.Caller reported that the third party vendor they work with, stated the battery needed to be replaced.Use of instrument was unspecified.There was no patient involvement, so no adverse effect occurred.
Additional Manufacturer Narrative